# SDR WTAA970205

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120221
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 922AA2YA6P
- Condition: Failed
- Location: Nlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAX - NOSE GEAR 'A' SYSTEM INTRANSIT LIGHT REMAINS ILLUMINATED.  MAINTENANCE DEFERRED PER MEL 32-60-1.  AIRCRAFT RETURNED TO SERVICE.  SUBSEQUENTLY CLEARED DEFERRAL WITH THE REPLACEMENT OF THE NOSE GEAR 'A' SYSTEM DOWNLOCK PROXIMITY SENSOR.  OPERATIONAL CHECK SATISFACTORY.  (M)
